# SDR FDEA202203220643

- Difficulty date: March 22, 2022
- Submitted: March 24, 2022
- Operation: Air carrier
- Aircraft: N927FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27220
- Aircraft time: 71,107 hours, 27,602 cycles
- System (JASC): 3441 · Inertial Guidance System
- Part: None
- Condition: None
- Location: N/A
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RADAR INOP, DISPLAYS SPOKE RETURNS.              REASON CODE : PREMATURE REMOVAL/INSTALLATION  OFF  MPN: 066-50008-0406                      POS: ONL  SRL: 10790                     TAG NBR: 8752F2  ON  MPN: 066-50008-0406       CPN: 3414883  SRL: 11890                     TAG NBR: H48655  REASON CODE : PREMATURE REMOVAL/INSTALLATION  OFF  MPN: 2041444-0405                        POS: ONL  SRL: 1207                      TAG NBR: 8528G8  ON  MPN: 2041444-0401         CPN: 3414781  SRL: 6351                      TAG NBR: 6F4563     FACT 22MAR22 14:42   BNA U  ACCOMPLISHED BITE TEST OF RADAR TRANSCEIVER PER FIM  34-43/809 .INDICATED TRANSCEIVER FAULT. R&R'D RADAR  TRANCEIVER PER AMM 34-43-01-4. AS A PRECUATION  R&R'D RADAR ANTENNA DRIVE UNIT AND ANTENNA ARRAY  PER AMM 34-43-05-4-4. ALL OPS CHECKS GOOD PER AMM  34-43-00-5-99, WITH NO FAULTS INDICATED. COMPARED  DISPLAY TO ANOTHER A/C WITH SAME RESULTS. A/C OK  FOR SERVICE.
